Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The limit of transitivity of a substitution group


Author: Marie J. Weiss
Journal: Trans. Amer. Math. Soc. 32 (1930), 262-283
MSC: Primary 20B99
DOI: https://doi.org/10.1090/S0002-9947-1930-1501538-6
MathSciNet review: 1501538
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B99

Retrieve articles in all journals with MSC: 20B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501538-6
Article copyright: © Copyright 1930 American Mathematical Society

American Mathematical Society